Tokyo Journal of Mathematics

q-Analogues of Determinants and Symmetric Chain Decompositions

Hiroyuki TAGAWA

Full-text: Open access

Abstract

We introduce multivariable q-analogues of the determinant and show a sufficient condition for an interval of the symmetric group to have a symmetric chain decomposition in the Bruhat order by using the expansion formulas.

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 311-320.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128486

Digital Object Identifier
doi:10.3836/tjm/1270128486

Mathematical Reviews number (MathSciNet)
MR1247655

Zentralblatt MATH identifier
0792.05009

Citation

TAGAWA, Hiroyuki. q-Analogues of Determinants and Symmetric Chain Decompositions. Tokyo J. Math. 16 (1993), no. 2, 311--320. doi:10.3836/tjm/1270128486. https://projecteuclid.org/euclid.tjm/1270128486


Export citation